dark lips

hi doc, I am 18 years old. My lips have become dark and dry. I was really surprised when I realized that they have been unusually darker than the normal. When I compare my lips with that of other girls, mine is a bit darker especially the edges. I suspect that the facial medicine use for anti-acne (i have acne) have caused my lips to darken. I believe that the facial soap that i use contain sulfur. I also use astringent and an depigmentation cream and another cream. I don't know what it is but i guess it's a sort of a sunblock. These meds are all from my dermatologist and i have been using them foe almost two years. I can't stop using them because they help minimize my pimples. I really want to bring back my pinkish and light lips. I would really appreciate your help. Thank you.

Comments

  • eyedoceyedoc Member PExer
    Some acne medications do produce skin darkening, but do you use them on your lips? It's also pretty hard to determine which meds you are using without the generic names. I suggest you tell your dermatologist about your recent problem so that he/she can determine the source and target your problem.

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file